# SDR SWIA202265695

- Difficulty date: March 17, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL COMMON TO FS280.00 R/H FLOOR BEAM AND INTERCOSTALS AT FS280.00Â€”FS295.00 RBL16 HAS CORROSION (MARKED).    (C CHECK RO 5/23/22)    REMOVED AND INSTALLED NEW CHANNEL COMMON TO FS280.00 R/H FLOOR BEAM AND INTERCOSTALS AT FS280.00Â€”FS295.00 RBL16 REF CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01. AND DWG SH670-32120 REV D. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
